On monotonicity of F-blowup sequences

Takehiko Yasuda

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)

Abstract

For each variety in positive characteristic, there is a series of canonically defined blowups, called F-blowups. We are interested in the question of whether the (e + 1)th blowup dominates the eth, locally or globally. It is shown that the answer is affirmative (globally for any e) when the given variety is Fpure. As a corollary, we obtain some result on the stability of the sequence of F-blowups. We also give a sufficient condition for local domination.

Original languageEnglish
Pages (from-to)101-110
Number of pages10
JournalIllinois Journal of Mathematics
Volume53
Issue number1
DOIs
Publication statusPublished - 2009

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On monotonicity of F-blowup sequences'. Together they form a unique fingerprint.

Cite this